# SDR DHL2007786526

- Difficulty date: March 15, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Component: Aileron
- Component part number: 652173629
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AILERON OUTBD END LOWER SURFACE IS DELAMINATED, LT STAB STA 60.21.  CUTOUT DELAMINATED AREA ON LT IB AILERON TAB LOWER SURFACE 4" BY 6".  FABRICATED FILLER 4" BY 6" AND DOUBLER 5 1/2" BY 7" FROM .010" 2024T3 PO NR 9003621 IAW B727 SRM 57-50-2.  BONDED REPAIR PARTS, CLEANED, PRIMED, AND SEALED IAW B727 SRM 51-40-20.  TAB WEIGHT AFTER REPAIR 5.48 LBS WITHIN LIMITS IAW B727 SRM 51-80.  REMOVED AND REINSTALLED LT IB AILERON TAB IAW B727 MM 27-10-11, OPS CHECK GOOD IAW B727MM 27-10-11.
